The T-score of - 3.2 after Bone Mineral Density Test(DEXA) has forced me to stop Letrozole despite taking biposhonates and calcium + vitamin D.My oncologist has recomended Tamoxifen.
4 Jan 2012
saurabh10, I am sorry no one has answered your question. I am giving you part of an article about this drug Letrolzole. You can go to the drugs A to Z at the top of the page & look it up yourself too. Look under the professional guide to get the info your doctor gets. I hope you are doing better...
Effects on Bone
Risk of osteoporosis.a 29 Use of letrozole in women receiving calcium and vitamin D who were not receiving bisphosphonates has been associated with loss of bone mineral density (BMD) in the hip and/or lumbar spine.a Consider monitoring BMD.29 37 a
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The vitamin B-12 is known to be destroyed by stomach juices; why you are adding it with the other vitamins?
1 answer • 21 Feb 2010
I am a 68-year-old woman who just started taking MetanX for numbness and extreme pain in feet and legs. To me it's a wonder drug that worked the ...
1 answer • 27 May 2011
I am post menopausal and I have had a bone scan. I am on the borderline for osteoporosis. my doctor has prescribed this cocktail . is it safe?
1 answer • 8 Apr 2013
Is it ok to take vit. K2 with tamoxifen. Tamoxifen can cause blood clots,not sure if vit.k2 does too
I'm currently on tamoxifen, in my fifth year, and I have recently started to take vitamin K2 for calcium absorption for my osteopenia. Since a ...
0 answers • 12 Dec 2013